• Mar 17, 2017 News![CFP] 2017 the annual meeting of IJMMM Editorial Board, ICMAM 2017, will be held in Phuket, Thailand during October 13-15, 2017.   [Click]
  • Mar 24, 2016 News!Vol.3, No.3 has been indexed by EI(Inspec)!   [Click]
  • Mar 17, 2017 News!IJMMM Vol.5, No.2 has been published with online version. 14 peer reviewed articles are published in this issue.   [Click]
General Information
    • ISSN: 1793-8198
    • Frequency: Quarterly
    • DOI: 10.18178/IJMMM
    • Editor-in-Chief: Prof. K. M. Gupta, Prof. Ian McAndrew
    • Executive Editor: Ms. Cherry L. Chen
    • Abstracting/Indexing: EI (INSPEC, IET), Chemical Abstracts Services (CAS), Engineering & Technology Digital Library,  ProQuest, Crossref, Ulrich's Periodicals Directory, DOAJ, and Electronic Journals Library .
    • E-mail ijmmm@ejournal.net
Prof. Ian McAndrew
Embry Riddle Aeronautical University, UK.
It is my honor to be the editor-in-chief of IJMMM. I will do my best to help develop this journal better.

IJMMM 2013 Vol.1(2): 126-130 ISSN: 1793-8198
DOI: 10.7763/IJMMM.2013.V1.28

Heat Conduction from Donuts

Rajai S. Alassar and Mohammed A. Abushoshah
Abstract—In this paper, an exact solution of steady heat conduction from a hot donut (a torus) placed in an infinite medium of constant temperature is obtained. The governing energy equation is recast in a naturally-fit coordinates system and then solved using toroidal basis functions.

Index Terms—Donuts, heat conduction, toroidal coordinates

Rajai S. Alassar is with the King Fahd University, Saudi Arabia.(e-mail: alassar@kfupm.edu.sa)


Cite:Rajai S. Alassar and Mohammed A. Abushoshah, "Heat Conduction from Donuts," International Journal of Materials, Mechanics and Manufacturing vol. 1, no. 2, pp. 126-130, 2013.

Copyright © 2008-2015. International Journal of Materials, Mechanics and Manufacturing. All rights reserved.
E-mail: ijmmm@ejournal.net